# SDR AALA20140623009

- Difficulty date: June 23, 2014
- Submitted: June 27, 2014
- Operation: Air carrier
- Aircraft: N394AN
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 63,170 hours, 10,160 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 367
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON LT SIDE OF ACFT FWD OF LT NR 4 DOOR EXTERNAL EMER LIGHT INOPERATIVE.  REPLACED LT NR 4 DOOR EXTERNAL EMER LIGHT FWD OF DOOR.  OPERATIONS CHECKED  NORMAL.
